# SDR 95ZZZX6551

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3853Z
- Make and model: Beech A36
- Aircraft serial: E1836
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Condition: Bolt Sheared
- Location: Nr 2 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER VALVE COVER REMOVED FROM PUSHROD TUBE SEAL REPLACEMENT.  FOUND FORWARD ROCKER SHAFT THROUGH-BOLT IN 3 PIECES.  BOLT SHEARED FLUSH IN CYL HEAD, ALSO, INSIDE ROCKER SHAFT.  APPROX .3125 INCH HOLE IN FWD SHAFT HOLDER WAS FND ENLARGED TO .50 INCH.  ENG TIME SINCE TOP OVERHAUL, 450 HRS AT WHICH TIME TAPERED ROCKER SHAFTS WERE INSTALLED PER TCM SB. ENG TT, 2,000 PLUS HRS.  CUSTOMER STATED OIL ANALYSIS SHOWED HIGH ALUM AND FERROUS MATERIALS.  SUSPECT OVERTORQUING TO BE CAUSE OF PROBLEM.  REPLACED CYL WITH RE-WORKED CYL.  ALSO, INSPECTED REMAINING CYLINDERS, NO DEFECTS NOTED.
